MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1128/aac.05806-11

Медицинская библиотека · Antimicrobial agents and chemotherapy · 2011

Symptomatic hyperbilirubinemia secondary to dapsone-induced hemolysis and atazanavir therapy.

East Jeff, Blanton Lucas Scott

Клинический случайСтатьяПеревод в очереди

Аннотация

The antiretroviral agent atazanavir is associated with mild asymptomatic hyperbilirubinemia. We report two cases of symptomatic hyperbilirubinemia attributed to atazanavir in conjunction with the Pneumocystis jirovecii pneumonia prophylaxis agent dapsone. Symptoms and laboratory evidence of hemolysis resolved upon discontinuation of dapsone, enabling successful antiretroviral therapy. Symptomatic hyperbilirubinemia due to hemolytic anemia is a potential adverse event when using the combination of atazanavir and dapsone in the treatment of patients with the human immunodeficiency virus.

Для цитирования: East Jeff, Blanton Lucas Scott. Symptomatic hyperbilirubinemia secondary to dapsone-induced hemolysis and atazanavir therapy.. Antimicrobial agents and chemotherapy. 2011. DOI: 10.1128/aac.05806-11.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.